jump to navigation

Broken Hips and Nexium January 13, 2007

Posted by jeffrooney in Uncategorized.
add a comment

Recently, a number of reports have come out about the “purple pill” Nexium and the unfortunate side effect that it can weaken bones and is now implicated in a frequency of broken hips among those taking the drug. I would encourage reading Dr. Mercola’s article about this and other useful ways to deal with hearburn that don’t attack your body’s bone making power. In general, I like a lot of his stuff though he is big into self marketing products. Give a look and if you like the info you can sign up for his blog.

A couple of other observations. If you do have trouble with “heartburn” the first thing I would try is upping your water intake. Explore the watercure site on my link list for more on this. Also, ironically many people who complain of heartburn apparently, have less acid in their stomachs and have difficulty retrieving the nutrition from foods eaten. This can often be an aging problem. It seems counter intuitive. Then they are prescribed these drugs that turn off the acid pump. That acid is there for a reason. It is a key part of the initial digestive process. Mercola has some useful ideas on correcting the problem in his article.

Advertisements
%d bloggers like this: